# SDR 2006FA0000890

- Difficulty date: August 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N405DD
- Make and model: Beech C90A
- Aircraft serial: LJ1748
- Engine: Pwa PT6A21
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1ST SCHEDULED PHASE 1 AND PHASE 2 INSPECTIONS NOTED ELEVATOR CONTROL SYSTEM CABLE TENSIONS OUT OF MM SERVICE LIMITS.  FOUND ELEVATOR NEUTRAL POSITIONS OUT OF LIMITS FOLLOWING CABLE TENSION ADJUSTMENTS (WITH FORWARD AND AFT RIG PINS INSTALLED).  FOUND FORWARD BELLCRANK DOWN STOP BOLT CLEARANCE PAST SERVICE LIMIT AND ADJUSTED.  FOUND ELEVATOR BOBWEIGHT CLEARANCE GAP EXCESSIVE.  REQUIRED ADJUSTING THE  FORWARD PUSHROD ASSY AND ADDING WASHERS TO OBTAIN BOBWEIGHT CLEARANCE WITHIN SERVICE LIMITS.  AIRCRAFT HAD BEEN SUBJECT TO SPECIAL FLIGHT CONTROL SYSTEM INSPECTION FOLLOWING MANUFACTURE LOGBOOK RECORDS.  RECOMMEND FOLLOW-UP INVESTIGATION BY MFG ON OTHER AC.  (K)
